×

On transitivity of the social preference relation under simple majority rule. (English) Zbl 0306.90010


MSC:

91B16 Utility theory
91B06 Decision theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Arrow, K.J, ()
[2] Black, D, On the rationale of group decision-making, J. polit. econ., 56, 23-34, (1948)
[3] Black, D, ()
[4] Inada, K, A note on the simple majority decision rule, Econometrica, 32, 525-531, (1964)
[5] Inada, K, The simple majority decision rule, Econometrica, 37, 490-506, (1969) · Zbl 0188.24305
[6] May, K.O, A set of independent and necessary and sufficient conditions for simple majority decision, Econometrica, 20, 680-684, (1952) · Zbl 0047.38402
[7] Pattanaik, P.K, A note on democratic decisions and the existence of choice sets, Rev. econ. studies, 35, 1-9, (1968) · Zbl 0179.25502
[8] Pattanaik, P.K, ()
[9] Sen, A.K, A possibility theorem on majority decisions, Econometrica, 34, 491-499, (1966) · Zbl 0149.17003
[10] Sen, A.K, ()
[11] Sen, A.K; Pattanaik, P.K, Necessary and sufficient conditions for rational choice under majority decision, J. econ. theory, 1, 178-202, (1969)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.